Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lipoma removed. Bulge near the stitches. Is there a chance that it was not removed completely?

I had a fatty tissue ( lipoma ) removed yesterday and where my stitches are which are under the skin there is a dent there. Will that go away or not. I am also concerned because he did not get all of it out as the numbing agent wore off too quick and he was hesitant about giving me more (a 5th shot).. Should I be concern that all was not removed the first time?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
After the removal of swelling(Lipoma) ,usually there will be swelling at the site of stitches..they go off in time..You didn't mention about the size of lipoma removed.
Regarding recurrence,,the recurrence rate of lipoma is about 2%..
So don't worry about the upcoming lipoma..
hope you got answer from me
Thank you
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor